Strong and weak convergence theorems for common fixed points of nonself asymptotically nonexpansive mappings
By Lin Wang. 2006
93 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Geometry and Topology, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/03ad7cbcf3d8195990546be445a61528eaec27a1
Citations in the corpus
- Hybrid methods with regularization for minimization problems and asymptotically strict pseudocontractive mappings in the intermediate sense (2009, unknown): “[3–5,10,14,17–19,21,23,24,27] and references therein).”